# SDR 95ZZZM762

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 3485173503
- Condition: Failed
- Location: Main Cargo Door
- Part time: 2,662 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOUD BANG AND PRESSURE LEAK AT CARGO DOOR AT FL 270.  UNABLE TO MAINTAIN PRESSURE WITH FOUR TURBO COMPRESSORS ON AND OUTFLOW VALVE FULL CLOSE.  RETURNED TO MIAMI WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MAIN CARGO DOOR SEAL TORN AND DETERIORATED IN SEVERAL PLACES.  REMOVED AND REPLACED CARGO DOOR SEAL.  LEAK CHECK GOOD.  PRESSURIZATION NORMAL ON GROUND CHECK.  (M)
